Jump to content

need someone to tell me I am worth it and I will make it


Recommended Posts

did Ashton method, c/o to diazepam, am down to 12mgs nightly, and the apathy and depression are too much.

I found myself having obsessive thoughts about a person I will probably never meet, and that is leading me into a depression that is ridiculous by anyone else's standards. What am I going to do when I get down even lower in dosage, I am scared, and find the only place I feel safe is on the couch laying down. How in the world am I going to get through this if it gets worse?? I can't talk to my daughter, she doesnt want to understand, so I am here on BB hoping someone writes back......

Link to comment
Share on other sites

It sounds like you're dealing with intrusive thoughts as well as the depression that benzo withdrawal brings on, I hope you can try to look at what you're feeling as simply withdrawal symptoms.  They're being produced by your brain trying to get the function back that the drug took away.  They have nothing to do with your life, or who you are, they're simply mistakes your brain is making on it's road to recovery. 

 

Not many people understand this process, but at least we have each other, use us instead of trying to get validation from your daughter.  I know it's hard and we wish our families could understand, but the only people who do are those who have lived or are living it.  We wouldn't want our families to know this pain, we want to spare them from ever feeling it, so try not to be too hard on your daughter.

 

I know laying on the couch feels better, but it's not the best place for you.  Try to get outside, to take short walks or work out in the fresh air, distraction is key.

Link to comment
Share on other sites

I too did the crossover to Diazepam...and I've had bouts of this type of depression.  But then it lifts for awhile.  I find it comes and goes and when it's gone, it feels great.  Just keep in mind it is SO normal during this process.  I've had some many bouts of depression and/or obsessive thinking...but then it truly does pass for awhile.  And it seems to depend on the dose.  As I cut down more and more, things improved.  Then when I hit below 5mgs, it came back...but then is now passing again.  Just try to remember it's you healing...easier said than done b/c I am on here too during my worst moments asking "why" and "how can I continue doing this"? 

 

All the best to you...take care,

Schatje

Link to comment
Share on other sites

I can relate to you on so many levels.  I too suffered and to am suffering the symptoms you are experiencing right now.  My depression has went away for the most part, but am struggling daily with intrusive thoughts.  Things will improve for you though, it's important like Pamster said to try to distract yourself.  I used to want to sit on the couch all the time as well, but that would contribute to me thinking more and more, so I ended up fighting myself to go out more.  Sometimes it's hard but it is well worth it.  But when things get to difficult come here...  This forum and the people here are a huge reason how I have gotten as far as I have through this journey.  

 

You are worth it and you will definitely make it through this.  I to ask myself them same questions every time things start to get rough, but at the end of the day I ask will I let this defeat me, and I gather the strength to get through the day.

 

Keep fighting, and best of luck to you,

 

KD

Link to comment
Share on other sites

If it is any consolation I was a miserable, depressed, anxious, agoraphobic blob of flesh just a few months ago. I had my share of obsessive thoughts. Didn't know how or if I was going to make it through. But somehow I did. And I am glad I stuck it out because I am just over 5.5 months off and although I still don't feel like myself I no longer have to deal with the seemingly endless days and weeks of suffering that I was going through not long ago.

 

Get yourself off of the drugs. That's the key. No matter how painful it gets you will never win this battle trying to chase temporary relief.

 

 

Link to comment
Share on other sites

You *are* worth it.

 

All of the Buddies here have taken awful hits from our accidental addiction to benzos. I am still on a klonopin taper. No sleep to be had last night, or likely tonight either; but I imagine that I will gut on through this. Others here have done so.

 

You're in my thoughts,

 

julia

Link to comment
Share on other sites

[6b...]

When i take valium, i hit depression levels within a few days. That drug hates me and i hate it. Valium is more sedating than some other benzos (e.g. xanax, ativan, klonopin), so maybe you might talk with your doctor about whether valium is the right drug to taper from?

 

Anyway, you are worth it and you will make it.  :yippee:

Link to comment
Share on other sites

You may want to read my progress log and blog.  I was very much like you and now I am doing great.  I never thought it would end.  Never thought I would ever feel well, feel joy, happiness...I was thoroughly convinced I would never be the same again.  I feel even BETTER than I did prior to benzos now. 

 

You will heal if you keep tapering and stay off benzos...it is just a matter of time and sticking it out.

 

Best wishes to you.

Link to comment
Share on other sites

i am just taped from 11.25 to 10 milligram today so we almost on same path and let me tell you today i feel the worst anxiety and the feel or worthiness i am sorta bed ridden have not gone out places and feel lethargic and crap.. i am also on lexapro and that doing mothing except i think doing the opposite to what it should do and that will be my next challenge, but one step at a time.. i do feel for you and you are right the only people that understand are the people here... Your doctor has never been on them... everybody that ain't on them thinks it just a pill yet it took my mother 25 years to give up smoking... and my father drinks every day at least 8 beers so even though they don't understand my dependence they have and had there own that every one understands apparently..  we are all with  you and the best way if you down is a walk as endorphins do get through the body and it does help... at night i have been down loading free hypnotherapy videos off utube  so i can sleep and ones that give me confidence and ones that tell me about anxiety..

 

you are worth it and you definitely will get off this terrible drug

Link to comment
Share on other sites

[7e...]

I'm not too far behind you.

 

Yes you will make it!

 

Yes you are worth it!

 

I know it's hard, but you can do it. This has not been an easy process by far.

 

The depression surely will lift.

 

I have it too, at times.

 

 

Link to comment
Share on other sites

×
×
  • Create New...